# SDR VNAA20250108039

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 601R3180315S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORMER FWD FS311.75 ON PAX DOOR CORRODED.   REMOVED PAX DOOR FORMER FWD FS311.75 IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01,51-42-21-001-001-A01, AND 51-41-04-01-001-A01. LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR FORWARD FORMER P/N:601R318031-5S IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR FORMER FWD FS 311.75 IAW SRM 51-42-06-001-001-A01.
